A note on lacunary statistically convergent double sequences of fuzzy numbers
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 179-185
Printed June 1, 2008
Yavuz Altin
Firat University
Abstract : In this paper we introduce and study lacunary statistical convergence for double sequences of fuzzy numbers and we shall also present some inclusion theorems.
Keywords : fuzzy number, statistical convergence
MSC numbers : 03E72, 40A05, 40D25, 46A45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd